# SDR QXEA2014120100951

- Difficulty date: November 15, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SURROUNDING STRUCTURE HAS CORRODED RIB AT STA X94.800, PN 85329513-102.  EVALUATED THE EMERGENCY EXIT DOOR SURROUND RIB EDGE, PN 85329513-102 AFTER REMOVAL OF LIGHT SURFACE CORROSION, NO PITTING FOUND.  ORIGINAL MATERIAL THICKNESS IS 0.063", REMAINING MATERIAL THICKNESS IS 0.062", MIN MATERIAL LOSS IS 0.001". PART IS WITHIN LIMITS REF SRM 51-21-00-00-02 4, A, 2 AND DWG 85329513, RELEASE P REV.  COMPLY WITH FORM M-184 FOR PN 85329513-102.  RESTORED PROTECTIVE FINISH TO THE EMERGENCY DOOR SURROUND EDGE RIB, PN 85329513-102, REF DWG 85329513, RELEASE P REV.
